i suffer from muscular pain and have thrombosis (dvt)in both my legs

i had a stroke (tia) - following the removal of a Contraceptive Implant named Nexplanon. I am gradually loosing my hearing and my eye sight due to this terrible implant; causing me 'nerve damage/ muscle pain.' Can anyone tell me if they have experienced the same thing. Some people have told me they have had Dvt from this implant and i would like to know ? How many more WOMEN are affected by Nexplanon Implant and other forms of CONTRACEPTION like Depo Vera Injection. This was written by Samantha Fontaine aka DJ Sexy Soca Sam in Hackney.

Facebook me Please with your views and comments... Many Thanks!!

1 Reply

oldestnewest
  • I don't have the same experience with you, but I have read an article that problems with vision or buzzing in your ears are some of the serious side effects of the procedure. The best thing you could do is call your doctor or go to the nearest doctor in your place for evaluation and seek the best prescription for your condition as early as possible, to avoid more serious problems.